2 years ago, I had lower abdominal pain and fainted while I was in class. I was taken into ER and treated with bladder infection. I was given some medication, and my doctor told me that the medication can turn my urine into an orange/red color. However, my urine was normal. I thought that was just a side effect that some people get and some people don't, so I've never been so concern about it.
A few days ago, I had a milder pain in approximately the same area, and I almost fainted. I quickly got back onto my feet after resting for a few minutes. The pain went away, and everything was back to normal. Should I be concern about this?
A complete medical evaluation is necessary for confirming the correct diagnosis and management of your condition. Lower abdominal pain can be due to several causes like appendicitis, urinary tract infection, irritable bowel syndrome, gastroenteritis, kidney stones etc.Are you also having symptoms like increased urinary frequency, painful urination? If yes then it can be suggestive of a urinary tract infection or kidney stones. Get in contact with a healthcare professional. A clinical examination and work up like urine examination, urine culture and ultrasound abdomen may be helpful. Treatment will depend on the cause. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.